511
TÍTULO: Integrability of the Bianchi IX system  Full Text
AUTORES: Llibre, J; Valls, C ;
PUBLICAÇÃO: 2005, FONTE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 46, NÚMERO: 7
INDEXADO EM: Scopus WOS CrossRef
512
TÍTULO: Rikitake system: analytic and Darbouxian integrals
AUTORES: Valls, C ;
PUBLICAÇÃO: 2005, FONTE: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, VOLUME: 135, NÚMERO: 6
INDEXADO EM: Scopus WOS CrossRef
513
TÍTULO: Smoothness of invariant manifolds for nonautonomous equations  Full Text
AUTORES: Barreira, L ; Valls, C ;
PUBLICAÇÃO: 2005, FONTE: COMMUNICATIONS IN MATHEMATICAL PHYSICS, VOLUME: 259, NÚMERO: 3
INDEXADO EM: Scopus WOS CrossRef
514
TÍTULO: Stability of nonautonomous differential equations in Hilbert spaces  Full Text
AUTORES: Barreira, L ; Valls, C ;
PUBLICAÇÃO: 2005, FONTE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 217, NÚMERO: 1
INDEXADO EM: Scopus WOS CrossRef: 13
515
TÍTULO: The Boussinesq system: Dynamics on the center manifold
AUTORES: Valls, C ;
PUBLICAÇÃO: 2005, FONTE: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, VOLUME: 4, NÚMERO: 4
INDEXADO EM: Scopus WOS CrossRef
516
TÍTULO: Approximation of ill-posed Boussinesq equations  Full Text
AUTORES: Gomes, DA ; Valls, C ;
PUBLICAÇÃO: 2004, FONTE: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, VOLUME: 19, NÚMERO: 4
INDEXADO EM: Scopus WOS CrossRef
517
TÍTULO: On the double pendulum: An example of double resonant situations
AUTORES: Pumarino, A; Valls, C ;
PUBLICAÇÃO: 2004, FONTE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, VOLUME: 11, NÚMERO: 2-3
INDEXADO EM: Scopus WOS
518
TÍTULO: A formal approximation of the splitting of separatrices in the classical Arnold's example of diffusion with two equal parameters
AUTORES: Simo, C; Valls, C ;
PUBLICAÇÃO: 2001, FONTE: Nonlinearity, VOLUME: 14, NÚMERO: 6
INDEXADO EM: Scopus CrossRef
519
TÍTULO: Phase portraits of the two-body problem with Manev potential
AUTORES: Llibre, J; Teruel, AE; Valls, C ; De La Fuente, A;
PUBLICAÇÃO: 2001, FONTE: Journal of Physics A: Mathematical and General, VOLUME: 34, NÚMERO: 9
INDEXADO EM: Scopus CrossRef
520
TÍTULO: The global flow of the quasihomogeneous potentials of Manev-Schwarzschild type  Full Text
AUTORES: Valls, C ;
PUBLICAÇÃO: 2001, FONTE: Physica D: Nonlinear Phenomena, VOLUME: 157, NÚMERO: 1-2
INDEXADO EM: Scopus CrossRef
Página 52 de 52. Total de resultados: 520.